# SDR DALA1209181521

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 69,479 hours, 11,227 cycles
- Engine time: 53,814 hours, 9,444 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T21113
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 53,814 hours, 9,444 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV,  FOUND TWO CRACKS EMANATING FROM THE NR 1 PYLON UPPER FWD SPAR WEB AT THE FWD I/B AND THE AFT O/B CORNERS OF THE GENERATOR FEEDER CABLE CUTOUT.   REPAIRED IAW ERA 500275-14 REV "O" BY ACCOMPLISHING EO 1-7498-3 REV A ME-07.
